Open Journal of Discrete Mathematics

Vol.6 No.4(2016), Paper ID 70490, 11 pages

DOI:10.4236/ojdm.2016.64021

 

Some Edge Product Cordial Graphs in the Context of Duplication of Some Graph Elements

 

Udayan M. Prajapati, Prakruti D. Shah

 

St. Xavier’s College, Ahmedabad, India
Shankersinh Vaghela Bapu Institute of Technology, Gandhinagar, India

 

Copyright © 2016 Udayan M. Prajapati, Prakruti D. Shah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Prajapati, U. and Shah, P. (2016) Some Edge Product Cordial Graphs in the Context of Duplication of Some Graph Elements. Open Journal of Discrete Mathematics, 6, 248-258. doi: 10.4236/ojdm.2016.64021.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.